# SDR DALA2021112907297

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 18,797 hours, 12,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8083707) DURING INSPECTION FOUND 3 EA CABIN OVERHEAD EMERGENCY LIGHTS INOP. REPLACED PWR SUPPLY AND BATTERY PACK M2335 AND TESTED PER B737 AMM 33-51-06.
